# SDR Q2S2010F00040

- Difficulty date: February 25, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Part number: 65B133759
- Condition: Cracked
- Location: Bs 1475-1480,
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS NR 0437, WC NR 53-842-01-01.  LT BODY LANDING GEAR WHEEL WELL AT ABOUT STA 1480 ABOVE ANTI-SKID VALVE MODULE FOUND PRESSURE DECK WEB CRACKED.  REPAIR CARRIED OUT IAW EN NR 1011-10, FORM 8100-9, DATED 22 MARCH 2010 ISSUED FOR THE REPAIRED.
